# SDR CALA9700178

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14324
- Make and model: Boeing 7373T0
- Aircraft serial: 23375
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: Elec B-Pump
- Stage of operation: DE
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE HYDRAULIC-B MASTER CAUTION ILLUMINATED WITH ELEC HYD-B LIGHT, FOLLOWED BY AN ENG HYD-B LOW PRESS LIGHT AND WITH THE HYD-B QTY AND PRESS GOING TO ZERO ON FINAL DESCENT.  THE ABNORMAL CHECKLIST WAS COMPLETED AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE ELECTRIC B-PUMP LINE TO MODULE LEAKING.  THE LINE WAS REMOVED AND REPLACED AND LEAK CHECK WAS GOOD.
